Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 90, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Apr 2, 2021, 9:27 PM CDT for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2021, 9:27 PM CDT (02:27 UTC)
- Expired
- Apr 5, 2021, 1:00 AM CDT
- In force
- 52 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Humphreys County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 100 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River near Hurricane Mills (HMLT1). The gauge peaked at 22.18 ft at Apr 1, 2021, 9:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03603000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
866 WGUS84 KOHX 030227 RRA FLSOHX Flood Advisory National Weather Service Nashville TN 927 PM CDT Fri Apr 2 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Duck River Near Hurricane Mills affecting Perry, Humphreys and Hickman Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Advisory means river or stream flows are elevated, or ponding of water in urban or other areas is occurring or is imminent. Additional information is available at www.weather.gov. TNC081-085-135-042100- /O.NEW.KOHX.FL.Y.0090.210403T0227Z-210405T0600Z/ /HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 927 PM CDT Fri Apr 2 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River Near Hurricane Mills. * From this evening to late Sunday night. * At 9:00 PM CDT Friday the stage was 19.9 feet and falling. * Action stage is 16.0 feet. * Flood stage is 20.0 feet. * Forecast...The river will continue to fall through the weekend. * Impact...At 16.0 feet, Water begins to inundate agricultural land and other low lying areas along the river including access points from Bucksnort to Taylortown, Cedar Grove, and to Bakerville Rd. * Impact...At 20.0 feet, Agricultural land, other low lying areas, and access points along the river from Bucksnort to Taylortown, Cedar Grove, and to Bakerville Rd begin to flood. Portions of Tumbling Creek Rd east of Highway 13 begin to flood. && LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776 $$ Barnwell
1 follow-up statement
109 WGUS84 KOHX 041051 FLSOHX Flood Advisory National Weather Service Nashville TN 551 AM CDT Sun Apr 4 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Duck River Near Hurricane Mills affecting Humphreys County. TNC085-041200- /O.CAN.KOHX.FL.Y.0090.000000T0000Z-210404T1051Z/ /HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 551 AM CDT Sun Apr 4 2021 ...The Flood Advisory for the Duck River Near Hurricane Mills has been cancelled... The Flood Advisory is cancelled for the Duck River Near Hurricane Mills. * At 5:00 AM CDT Sunday the stage was 14.6 feet and falling. * Flood stage is 20.0 feet. * Forecast...The river is expected to continue falling. && LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776 $$ 07
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 2, 8:20 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 2, 8:20 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Nashville TN 820 PM CDT Fri Apr 2 2021 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... A surface ridge is sliding across Middle Tennessee this evening. This means one more night of freezing temperatures before a big warm-up tomorrow. The air mass across the region remains unusually dry. Precipitable water on the 00Z sounding is an anemic 0.15" and dew points are mostly in the teens this hour. This is really helping the drying process following our recent heavy rains and flooding. Hourly grids are holding up well thus far and see no reason to tinker with the forecast this evening. && .AVIATION... 00Z TAF DISCUSSION. VFR. Light and variable winds overnight will become southerly around 5 to 10 knots during the day Saturday. SKC conditions expected during this TAF cycle. && .OHX WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 1 AM to 9 AM CDT Saturday for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......08 AVIATION........Barnwell
Hazardous weather outlook, Apr 2, 3:00 AM CDT, 18 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 300 AM CDT Fri Apr 2 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-031030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 300 AM CDT Fri Apr 2 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Flooding along many rivers and streams will continue today and tonight, especially west of I-65. Freezing temperatures and patchy frost will occur toward daybreak this morning. A Freeze Warning is in effect across the area for early this morning. Precautions should be taken for any outdoor pets and sensitive vegetation. Temperatures will freeze again tonight...and another freeze warning has been issued. Precautions should be taken for sensitive vegetation. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rivers will remain elevated with some sites remaining in flood or action stage into early next week. A freeze warning continues Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:15 AM CDT | River Flood Advisory | OHX | Hickman | 14 hr |
| Apr 3, 2:09 PM CDT | Frost Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 16 more | 18 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.